DayQuil Cold & Flu 236mL
Pain Reliever; Fever Reducer; Dry Cough Suppressant; Nasal Decongestant.
Directions for use: Adult use only: Use tablespoon (tbsp) or dose cup. Adults (12 years and over): 2 tbsp (30mL). Children under 12 years: Do not use. Repeat every 4 hours. Do not exceed 6 doses per day or as directed by a doctor.
Warnings: Do not use: for children under 12 years of age; with any other product containing diphenhydramine, even one used on skin; with Nyquil; with other drugs that cause drowsiness such as antihistamines and nighttime cold/flu products.
Caution: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. Consult a doctor if: symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough worsens or persists more than 1 week; sore throat pain is severe, persists more than 2 days, is accompanied or followed by fever, headache, rash, nausea, vomiting; you develop allergic reactions such as wheezing or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Do not take this product for more than 5 days. Do not take this product unless directed by a doctor if you have: chronic alcoholism; heart disease; high blood pressure; thyroid disease; diabetes; serious liver or kidney disease; glaucoma; asthma; excessive phlegm (mucous), persistent or chronic cough; difficulty urinating due to an enlarged prostate gland; chronic lung disease or shortness of breath; recently taken (within 2 weeks) or are currently using a monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson's disease). Ask a doctor or pharmacist before use if: you are pregnant or breastfeeding; you use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs)). Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Medicinal Ingredient per 30mL: Acetaminophen 650mg, Dextromorphan hydrobromide 20mg, Phenylephrine hydrochloride 10mg.
Non-Medicinal Ingredients: citric acid, FD&C yellow no. 6, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sodium chloride, sodium citrate, sodium saccharin, sorbitol, sucralose, xanthan gum.